Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 25, NWS Northern Indiana

March 1, 2012

NWS Northern Indiana issued this small craft advisory at Mar 1, 2012, 1:10 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2012, 1:10 AM EST (06:10 UTC)
Expired
Mar 1, 2012, 3:00 PM EST
In force
14 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WHUS73 KIWX 010610
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
110 AM EST THU MAR 1 2012

LMZ043-046-011415-
/O.EXP.KIWX.GL.W.0011.000000T0000Z-120301T0600Z/
/O.NEW.KIWX.SC.Y.0025.120301T0610Z-120301T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
110 AM EST THU MAR 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT.
  WEST WINDS THIS MORNING TO 20 KNOTS BACKING SOUTHWEST AT 5 TO 15
  KNOTS THIS AFTERNOON. 

* WAVES: 5 TO 8 FEET SUBSIDING TO BELOW 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
288 
WHUS73 KIWX 010927
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 AM EST THU MAR 1 2012

LMZ043-046-011730-
/O.CON.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
427 AM EST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST WINDS THIS MORNING TO 20 KNOTS BACKING SOUTHWEST AT
  5 TO 10 KNOTS THIS AFTERNOON.

* WAVES: 4 TO 7 FEET SUBSIDING TO BELOW 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
593 
WHUS73 KIWX 011600
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EST THU MAR 1 2012

LMZ046-011700-
/O.CAN.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 AM EST THU MAR 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

LMZ043-012000-
/O.CON.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1100 AM EST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST WINDS THIS MORNING TO 15 KNOTS BACKING SOUTHWEST AT
  5 TO 10 KNOTS THIS AFTERNOON.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
133 
WHUS73 KIWX 011956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EST THU MAR 1 2012

LMZ043-012100-
/O.EXP.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
256 PM EST THU MAR 1 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 12:59 AM EST, 11 minutes earlier.

Area forecast discussion, Mar 1, 12:59 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1259 AM EST THU MAR 1 2012

.AVIATION /06 UTC TAFS/...
OVERALL DOMINANCE OF LOW LVL CIRCULATION ACRS NRN LWR MI TO GRDLY
WANE NEXT SVRL HOURS AS ENERGY TRANSFER TO COASTAL LOW CONTS...AS
WELL AS MIDLVL SYSTEM MINORS IN DEFERENCE TO A MORE SIGNIFICANT
UPSTREAM PAC NW/NRN ROCKIES STORM SYSTEM AS WELL AS DOWNSTREAM RAPID
CONFLUENCY. WRAPPED LOW LEVEL MOISTURE TRAPPED BNEATH LWRG
SUBSIDENCE INVERSION COULD BRING FUEL ALT CONDS TO KSBN TOWARD
DAYBREAK...THOUGH LWR CONFIDENCE AT KFWA WHERE DRIER AIR ON SRN
PERIPHERY OF CLOUD DECK SHOULD MAINTAIN CIGS AOA 2KFT. INCRSD MIXING
BY LATE MORNING FOR VFR CONDS RMNG PORTION OF FCST PD.

&&

.UPDATE...
WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 02Z...ALTHOUGH VERY
SHORT LIVED WEST WINDS OF 30 MPH WITH GUSTS TO 45 MPH WILL BE
POSSIBLE OVER THE NEXT HOUR OR TWO AS SFC PRESSURE RISES SPREAD
FROM WEST TO EAST ACROSS NORTHERN INDIANA. UPSTREAM SITES HAVE
REPORTED BRIEF NEAR WIND ADVISORY CRITERIA WINDS IN ASSOCIATION
WITH DEEP MIXED LAYER SAMPLED PER 00Z ILX RAOB AND ISALLOBARIC
CONTRIBUTION WITH THE PRESSURE RISES. EVENING UPDATE WILL BE
ISSUED IN THE NEXT HOUR TO LIKELY TONE DOWN SNOWFALL ACCUMULATIONS
FURTHER ACROSS SOUTHERN LOWER MICHIGAN GIVEN PROGRESSION OF UPPER
FORCING AND WHAT SHOULD BECOME A PROGRESSIVELY MORE SHALLOW
MOISTURE PROFILE AFTER 06Z.

&&

.PREV DISCUSSION... /ISSUED 300 PM EST WED FEB 29 2012/

SHORT TERM...
DEEP SFC OCCLUSION OVR SRN MN THIS AFTN WILL WEAKEN QUICKLY AS IT
SHIFTS INTO NRN LWR MI THIS EVENING AND INTO WRN NY BY THU MORNING.
IMMENSE MID LVL DRY SLOT HAS SPREAD ACRS THE CWA W/RAPIDLY ERODING
STATUS CLD DECK OVR NE IN BEHIND SFC OCCLUDED FRONT LIFTING SLOWLY
NEWD.

SUNSHINE WITHIN MID LVL DRY SLOT AND PROXIMITY OF LL THERMAL RIDGE
LEADING TO RAPID SFC TEMP RISES AS FLW VEERS ABRUPTLY SW. GIVEN
RAPIDLY DEEPENING MIXED LYR AND UPSTREAM INTENSE LL FLW BUMPED AFTN
GUSTS SLIGHTLY HIGHER WITHIN WIND ADVISORY AREA W/SOME OBSERVATIONS
BACK OVR CNTRL/NRN IL GUSTING AOA 40 MPH ALREADY. BIGGER DILEMMA NR
TERM IS EXTENT OF WRAP AROUND ASSOCD/W WKNG COMMA HEAD OVR IA. 12Z
MODEL CONSENSUS GENERALLY LACKLUSTER W/SWD EXTENT OF LIGHT PCPN THIS
EVENING AND OVERNIGHT HWVR RUNS COUNTER TO UPSTREAM OBS AND WILL
GENERALLY FOLLOW MORE AGGRESSIVE HIGHRES GUIDANCE W/SRN PCPN EXTENT
THIS EVENING AND BUMP POPS ACCORDINGLY.

WK LOW AMPLITUDE DIRTY RIDGE FOLLOWS ON THU AHD OF NXT POTENT
UPSTREAM SW TROUGH EJECTING OUT OF THE SRN ROCKIES. STG WAA DVLPS LT
THU NIGHT IN ASSOCN/W RAPIDLY INTENSIFYING SFC WAVE OVR THE MID MS
VALLEY. HWVR AT LEAST PARTIAL CLRG XPCD THU EVENING W/COLDER MOS
SPREAD FVRD FOR OVERNIGHT MINS.

LONG TERM.../FRIDAY THROUGH WEDNESDAY/

MAIN FOCUS FOR LONG TERM PERIOD WILL BE AT THE START WHEN TRENDS
SUGGEST ANOTHER STRONG AREA OF LOW PRESSURE TAKING SHAPE ACROSS THE
REGION TO BRING A RAPID WARM UP AND POSSIBLE RISK OF SEVERE WEATHER
TO PORTIONS OF THE AREA FOLLOWED BY MORE SEASONABLE TEMPS.

STRONG TROUGH MOVING ONTO THE WEST COAST THIS AFTERNOON WILL
CONTINUE TO DEEPEN INTO THE SW STATES WITH A CLOSED UPPER LOW
EJECTING WELL NORTHWEST OF THE AREA. GEM/GFS/ECMWF CONTINUE SOMEWHAT
MORE SUPPRESSED WITH SFC LOW TRACKING SOMEWHERE ACROSS THE
NORTHWESTERN PART OF THE FORECAST AREA FRIDAY AFTERNOON WITH MUCH
FASTER MOVEMENT. NAM12 CONTINUES ITS MORE NW TRACK WITH WARM SECTOR
ARRIVING ACROSS THE AREA FRIDAY AFTERNOON. TRACK OF THE LOW WILL BE
CRITICAL AND NOT AS QUICK TO THROW OUT THE NAM SOLUTION...ALBEIT THE
OUTLIER...CONSIDERING ITS PERSISTENCE AND THE AMOUNT OF ENERGY
COMING ON THE WEST COAST AT THIS TIME. SIMILAR SCENARIO TO TODAY
COULD UNFOLD FRIDAY AFTERNOON WITH RAPID WARMING IN THE AFTERNOON
AHEAD OF THE COLD FRONT. DIFFERENCES THIS TIME AROUND MAY BE AN
INCREASED AND MORE PERSISTENT LL INFLUX OF MSTR WITH 850 MB THETA E
VALUES DEPICTED ON THE 12Z NAM IN EXCESS OF 320 K. HOWEVER...CURRENT
SCENARIO ALSO DEPICTS A LACK OF DEEP SFC MSTR AHEAD OF THE FRONT
DESPITE AN EVEN MORE NW TRACK OF THE SFC LOW. AT THIS POINT...WILL
SIDE FOR COMPROMISE BETWEEN NAM AND GFS (GFS PREFERRED BY HPC) WITH
GENERAL TRACK OVER THE CHICAGO AREA AND SOMEWHAT SLOWER. QUICK
GLANCE AT NEW ECMWF SHOWS A SOUTHWARD SHIFT IN SFC LOW AND SLIGHTLY
WEAKER TREND. WX/POP GRIDS APPEAR ON TRACK FOR THE TIME BEING WITH
FURTHER FINE TUNING LIKELY NEEDED. GIVEN AT LEAST SOME POTENTIAL FOR
THUNDER AND RISK OF SVR (SWODY3 AND ABOVE COMMENTS)...MENTION OF
SEVERE WAS ADDED TO HWO THIS MORNING IN S/SE AREAS WHERE INCREASED
CONFIDENCE DOES EXIST OF AT LEAST A THREAT. IF WIND FIELDS VERIFY ON
NAM12...SHEAR WOULD BE MORE THAN SUFFICIENT FOR SUPERCELL
DEVELOPMENT.

REMAINDER OF THE FORECAST GENERALLY LEFT UNTOUCHED WITH COLDER AIR
TO FILTER BACK IN FOR THE WEEKEND WITH A WEAK DISTURBANCE SET TO
MOVE THROUGH THE FLOW AND HELP WITH CHANCES FOR SNOW ACROSS THE
AREA. NOT EXPECTING ANYTHING SIGNIFICANT AT THIS POINT. ROLLER
COASTER WILL CONTINUE WITH CLEARING SKIES AND WARMING TEMPS ARRIVING
BY MONDAY. CR ALLBLEND WAS FOLLOWED FOR MAJORITY OF THE LONG TERM
PERIOD WITH EXCEPTION OF FRIDAY AND TUES INTO WEDS WHERE COLD GFS
BIAS SEEMS TO BE OFFSETTING THE ANTICIPATED WARMUP. MEX GUIDANCE
PUSHES HIGHS WELL INTO THE 60S AND GIVEN MUCH BETTER SETUP FOR
WARMING AHEAD OF THE NEXT SYSTEM...SEEMS VERY REASONABLE (AND STILL
MAYBE A BIT TOO COOL). DID RUN WITH CHC TRW ON WEDS AS NEXT SYSTEM
ARRIVES...BUT HELD SHORT OF LIKELY POPS SUGGESTED BY ALL BLEND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING UNTIL 1 AM EST THIS MORNING FOR LMZ043-046.

&&

SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...MURPHY
UPDATE...MARSILI
Hazardous weather outlook, Feb 29, 10:41 PM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EST WED FEB 29 2012

LMZ043-046-020345-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 PM EST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

GALE FORCE GUSTS WILL REMAIN POSSIBLE THROUGH THE REMAINDER OF THE
EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT THURSDAY AND AGAIN
FRIDAY NIGHT INTO SATURDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-020345-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1041 PM EST WED FEB 29 2012 /941 PM CST WED FEB 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

WEST WIND GUSTS TO AROUND 40 MPH WILL BE POSSIBLE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY. SOME OF THESE COULD BE
SEVERE WITH DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO IN THE
AFTERNOON...ESPECIALLY SOUTH OF A ROCHESTER TO DEFIANCE LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Feb 29, 8:09 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     NON-TSTM WND DMG 1 NW SOUTH BEND         41.69N  86.26W
02/29/2012                   ST. JOSEPH         IN   BROADCAST MEDIA

            12 TO 16 INCH TREE LIMBS DOWN RESULTING IN DOWNED POWER
            LINE ON JOHNSON STREET. RELAYED BY WBND.

&&

NDM
Local storm report, Feb 29, 8:41 PM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
841 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND DMG 1 N SOUTH BEND          41.70N  86.25W
02/29/2012                   ST. JOSEPH         IN   PUBLIC

            TREE DOWN ON SOUTH BEND CAMPUS. RECEIVED VIA SOCIAL
            MEDIA.

&&

NDM
Special weather statement, Feb 29, 9:43 PM EST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EST WED FEB 29 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-010445-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
943 PM EST WED FEB 29 2012 /843 PM CST WED FEB 29 2012/

...GUSTY WINDS THROUGH THE REMAINDER OF THE EVENING...

WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS BETWEEN 35 TO 45
MPH WILL CONTINUE THROUGH MIDNIGHT BEFORE SUBSIDING OVERNIGHT.
LOOSE ITEMS WILL CONTINUE TO BE BLOWN AROUND DUE TO THESE STRONG
WIND GUSTS THIS EVENING...AND SOME DRIVING DIFFICULTY IS POSSIBLE
FOR HIGH PROFILE VEHICLES. WIND GUSTS SHOULD DIMINISH INTO THE 25
TO 30 MPH RANGE TOWARD MIDNIGHT.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 10:53 AM ESTRiver Flood WatchIWXDefiance, Fulton, Williams25 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.